# SDR QXEA2025072900284

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 19,060 hours, 13,233 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2209. ENCOUNTRED WAKE TURBULENCE WITH SUBESEGUENT ROLLS LT & RT +/- 15 DEGREES - 20 DEGREES. LANDED UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED EFOQA DOWNLOAD, REF AMM MCN E310015-01 ISSUE NR 2. PERFORMED PHASE 1 SEVERS TURBULANCE INSPECTION, IAW AMM 05-50-28-210-801-A, NO DEFECTS NOTED.  REF NEXT LP FOR FLIGHT DATA ANALIYSIS FOR 20 FC. REF LP 1111676 FOR SEALANT DMI. RETURNED TO SERVICE. NO PARTS REPLACED.
